Article citationsMore>>

J. S. Park, Y. C. Kwun and J. H. Park, “A Fixed Point Theorem in the Intuitionistic Fuzzy Metric Spaces,” Far East Journal of Mathematical Sciences, Vol. 16, No. 2, 2005, pp. 137-149.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.